Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    1551. Ch. Eslahchi and M.L. Mehrabadi,
    Characterization of graphs with Hall index 2,
    Australas. J. Combin. 21(2000), 13-21  [abstract]    MR 2001c:05121
     
    1552. K. Divaani-Aazar and M. Tousi,
    A new definition of associated prime ideals,
    Ital. J. pure Appl. Math. 8(2000), 99-113  [abstract]    MR 2001m:13004
     
    1553. M. T. Dibaei and K. Divaani-Aazar,
    The theory of local homology for Artinian modules,
    Southeast Asian Bull. Math. 24(2000), 31-40  [abstract]   
     
    1554. B. Davvaz,
    Product of fuzzy Hv-subgroups,
    J. Fuzzy Math. 8(2000), 43-51  [abstract]   
     
    1555. B. Davvaz,
    Fuzzy hyperideals in semihypergroups,
    Ital. J. pure Appl. Math. 8(2000), 67-74  [abstract]    MR 1793744
     
    1556. B. Davvaz,
    On polygroups and permutations polygroups,
    Math. Balkanica 14(2000), 41-58  [abstract]    MR 1818268
     
    1557. M. R. Darafsheh (Joint with A. Rahnamai Barghi),
    Towards a classification of homogeneous integral table algebras of degree five,
    Beitr. Algebra Geom. 41(2000), 33-47  [abstract]   
     
    1558. M. R. Darafsheh and M. R. Pournaki,
    Computation of the dimensions of symmetry classes of tensors associated with the finite two dimensional projective special linear group,
    Appl. Algebra Engrg. Comm. Comput. 10(2000), 237-250  [abstract]    MR 2001i:20102
     
    1559. M. R. Darafsheh and M. R. Pournaki,
    On the orthogonal basis of the symmetry classes of tensors associated with the dicyclic group,
    Linear Multilinear Algebra 47(2000), 137-149  [abstract]    MR 2001a:20025
     
    1560. A. R. Ashrafi,
    On finite groups with a given number of centralizers,
    Algebra Colloq. 7(2000), 139-146  [abstract]    MR 2001m:20033
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.